Translator Disclaimer
May 2010 Martin boundary of a killed random walk on a quadrant
Irina Ignatiouk-Robert, Christophe Loree
Ann. Probab. 38(3): 1106-1142 (May 2010). DOI: 10.1214/09-AOP506

Abstract

A complete representation of the Martin boundary of killed random walks on the quadrant ℕ*×ℕ* is obtained. It is proved that the corresponding full Martin compactification of the quadrant ℕ*×ℕ* is homeomorphic to the closure of the set {w=z/(1+|z|) : z∈ℕ*×ℕ*} in ℝ2. The method is based on a ratio limit theorem for local processes and large deviation techniques.

Citation

Download Citation

Irina Ignatiouk-Robert. Christophe Loree. "Martin boundary of a killed random walk on a quadrant." Ann. Probab. 38 (3) 1106 - 1142, May 2010. https://doi.org/10.1214/09-AOP506

Information

Published: May 2010
First available in Project Euclid: 2 June 2010

zbMATH: 1205.60057
MathSciNet: MR2674995
Digital Object Identifier: 10.1214/09-AOP506

Subjects:
Primary: 60F10
Secondary: 60J15, 60K35

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.38 • No. 3 • May 2010
Back to Top